MathSciNet Relay Station
MathSciNet bibliographic data
MR374493 32F05 (32E10)
Stehlé, Jean-Luc Fonctions plurisousharmoniques et convexité holomorphe de certains fibrés analytiques. (French) C. R. Acad. Sci. Paris Sér. A 279 (1974), 235–238.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement